# SDR CALA0700307

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 52,709 hours, 11,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED UNDER RT AIRFONE ANTENNA AT STA 1510, RBL 10, S28R-29R.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-00-01, REPAIR NR 5.
